MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC R350 GUIDEWIRE

VASCULAR SOLUTIONS, LLC R350 GUIDEWIRE
Model Number 7390
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing record was reviewed, there were no nonconformance related to this lot, therefore, supporting the device met material, assembly and performance specifications.A follow-up report will be issued after the investigation is complete.
 
Event or Problem Description
As reported: during a study case, following retrograde cto pci of the rca, patient developed a small intraseptal hematoma which was noted on angiography but not via echocardiogram.Treated with two intracoronary coils with decrease flow noted.Patient was observed in the cath lab for an additional 20 min.Post-coil deployment with repeat angiography showing no further enlargement of the hematoma.Site states that the cause of the hematoma was due to the r350 externalization guidewire (study device) being removed from septal too quickly.
 
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.The patient condition is fine.No other events reported.A manufacturing record review was completed no related non-conformances were noted.Case details were reviewed.Patient underwent cto pci procedure of the rca vessel.An r350 guidewire was used in the case.Patient developed a small intra septal hematoma.Per ifu, it identifies hematoma as potential adverse effects that may be associated with the r350 guidewire.No device was returned to vsi/teleflex for investigation.It is unknown if any damage was present on the guidewire during use that could have caused the event.Account stated that cause of the hematoma was due to the r350 guidewire being removed from the septal too quickly.No fluoroscopy images or angiograms were shared by the account.The issue was treated with intracoronary coils (i.E.Coil embolization procedure with 2.0 x 6 and 4.0 x6 coils).Decrease in flow was observed.Angiography was performed post coil deployment.No further enlargement of hematoma was observed.

Brand Name
R350 GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key11424002
Report Number2134812-2021-00012
Device Sequence Number3882326
Product Code DQX
UDI-Device Identifier30841156101170
UDI-Public(01)30841156101170
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2022
Device Model Number7390
Device Lot Number667947
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight70